Decoupling of Banach-valued multilinear forms in independent symmetric Banach-valued random variables

Terry R. McConnell, Murad S. Taqqu

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Let E be a Banach space and Π: E→ℝ+ be symmetric, continuous and convex. Let {Ui} and {ri} be independent sequences of random variables having, respectively, U(0, 1) and symmetric Bernoulli distributions, and let {Ui(j)} and {ri(j)} for j=1, 2, ..., d be independent copies of these sequences. We prove two-sided inequalities between the quantities {Mathematical expression} and their "decoupled" versions {Mathematical expression}, for Bochner integrable Fi: [0, 1]d→E. This generalizes results of Kwapień and of Zinn.

Original languageEnglish (US)
Pages (from-to)499-507
Number of pages9
JournalProbability Theory and Related Fields
Volume75
Issue number4
DOIs
StatePublished - Aug 1 1987

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Decoupling of Banach-valued multilinear forms in independent symmetric Banach-valued random variables'. Together they form a unique fingerprint.

  • Cite this